MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the monitor had low readings.The clinical staff confirmed the placement of the sensor as troubleshooting step and verified the readings were being read correctly and there was no error code reported.The software version were up to date and preamp was matched.An adult sensor was used in cerebral location and the customer stated the site was having difficulty getting used to readings that have a more relative span.There was no patient harm.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19905097
Report Number2936999-2024-01202
Device Sequence Number12556182
Product Code MUD
UDI-Device Identifier10884521810105
UDI-Public10884521810105
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/05/2024
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown